Aa
A
A
A
Close
Lisinopril Side Effects Community
1 Members
Avatar universal

Lisinopril - Cause for Heavy Leg Feeling/Cough?

I am taking Lisinopril 40 MG tablets (one a day) and Hydrochlorothiazide 25 MG (One a day).  I have this heavy feeling in my thighs when I walk even 2 blocks.  It feels as if I have walked up a mountain and am STILL doing so - achey and tired legs.  I also have bad legs cramps at night (Charlie Horses).  Have Cold symptoms - Cough, Sneezing, congestion. Have had Chest Xray, Pulmonary Test, Oxygen Level test - ALL OK.  NO LUNG DISEASE.  Had Treadmill test  and EKG - no heart problems.  Had Vascular Test - OK.  Could LISINOPRIL be the culprit for all of this - especially the COUGH and Heavy Leg Syndrome?  PLEASE HELP!  VERY DISTRESSED!
0 Responses
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.